Home / Advanced Search

  • Title/Keywords

  • Author/Affliations

  • Journal

  • Article Type

  • Start Year

  • End Year

Update SearchingClear
  • Articles
  • Online
Search Results (1)
  • Open Access


    Application of Symmetric Hyperbolic Systems for the Time-Dependent Maxwell's Equations in Bi-Anisotropic Media

    V.G.Yakhno1, T.M. Yakhno2

    CMES-Computer Modeling in Engineering & Sciences, Vol.80, No.3&4, pp. 233-250, 2011, DOI:10.3970/cmes.2011.080.233

    Abstract The time-dependent Maxwell's equations in non-dispersive homogeneous bi-anisotropic materials are considered in the paper. These equations are written as a symmetric hyperbolic system. A new method of the computation of the electric and magnetic fields arising from electric current is suggested in the paper. This method consists of the following. The Maxwell's equations are written in terms of the Fourier transform with respect to the space variables. The Fourier image of the obtained system is a system of ordinary differential equations whose coefficients depend on the 3D Fourier parameter. The formula for the solution of the obtained system is derived… More >

Displaying 1-10 on page 1 of 1. Per Page